About the value distribution of holomorphic maps into the projective space

Wilhelm Stoll University of Notre Dame, Ind., USA

TBD mathscidoc:1701.331371

Acta Mathematica, 123, (1), 83-114, 1969.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{wilhelm1969about,
  title={About the value distribution of holomorphic maps into the projective space},
  author={Wilhelm Stoll},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218310930080},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={83-114},
  year={1969},
}
Wilhelm Stoll. About the value distribution of holomorphic maps into the projective space. 1969. Vol. 123. In Acta Mathematica. pp.83-114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218310930080.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved